# SDR ASOA201000607

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FS 333.0, FS 349.0, FS 364.0 FRAMES HAVE CORROSION.  (RESOLVED ON W/O: 155844 TASKCARD: N/R-00404 )  FOR FS 333.0 REFER TO JOB 8742111/343 FOR WORK PERFORMED.  FOR FS 349.0 REFER TO JOB 8742111/341 FOR WORK PERFORMED.  FOR FS 364.0 REFER TO JOB 8742111/342 FOR WORK PERFORMED. (CLOSED)
